# SDR AALA20030518

- Difficulty date: May 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CABIN EMERGENCY EXIT CEILING LIGHTS ABOVE SEATS 18-21 INOPERATIVE.  RESEATED CABIN EMERGENCY EXIT CEILING LIGHTS ABOVE SEATS 18-21 BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
